# SDR SWIA202310270821

- Difficulty date: August 21, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON FRAME AT FS589 BETWEEN STR 23R - 23L IS CORRODED.   (C-CHECK RO 10/29/2023)   REPLACED ANGLE AT FRAME FS589 REF CRJ200 SRM 51-42-06 AND DWG#601R36025 REV-P. COMPLIED WITH SKY CARD 51-900-1003-SKY
